Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 14, 2025, 9:50 AM CDT for Lee County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2025, 9:50 AM CDT (14:50 UTC)
- Expired
- Jun 14, 2025, 12:02 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Lee County, AR
The radar
The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1656 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.8
The text
As transmitted.
916
WGUS54 KMEG 141450
FFWMEG
ARC077-141800-
/O.NEW.KMEG.FF.W.0071.250614T1450Z-250614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
Issued by National Weather Service Little Rock AR
950 AM CDT Sat Jun 14 2025
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Southern Lee County in eastern Arkansas...
* Until 100 PM CDT.
* At 950 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marianna, Moro, Rondo, Aubrey, Garret Grove, Lagrange, Big Creek
Corner, Vineyard, Thomasville, Scott Valley, Oak Forest, Cypress
Corner, Jeffersonville, Haleside, Phillips Bayou and Mississippi
River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3469 9057 3467 9059 3464 9059 3465 9105
3473 9105 3474 9110 3484 9110 3479 9079
3472 9056
FLASH FLOOD...RADAR INDICATED
$$
671 follow-up statement
380
WGUS74 KMEG 141702
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
1202 PM CDT Sat Jun 14 2025
ARC077-141712-
/O.CAN.KMEG.FF.W.0071.000000T0000Z-250614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lee AR-
1202 PM CDT Sat Jun 14 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN LEE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3469 9057 3467 9059 3464 9059 3465 9105
3473 9105 3474 9110 3484 9110 3479 9079
3472 9056
$$
CJCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:57 AM CDT, 2 hours 53 minutes earlier. Its key messages:
- Updated at 649 AM CDT Sat Jun 14 2025
- Scattered showers and thunderstorms will continue through Thursday. The chances for severe thunderstorms will remain limited, but strong winds and locally heavy rainfall will be possible each day, particularly during the daytime hours.
- Hot and humid conditions will develop late next week, with heat indices of 100 to 105 expected by next Saturday.
Area forecast discussion, Jun 14, 6:57 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Memphis TN 657 AM CDT Sat Jun 14 2025 ...New AVIATION... .KEY MESSAGES... Updated at 649 AM CDT Sat Jun 14 2025 - Scattered showers and thunderstorms will continue through Thursday. The chances for severe thunderstorms will remain limited, but strong winds and locally heavy rainfall will be possible each day, particularly during the daytime hours. - Hot and humid conditions will develop late next week, with heat indices of 100 to 105 expected by next Saturday. && .DISCUSSION... (Today through Friday) Issued at 210 AM CDT Sat Jun 14 2025 Early morning GOES water vapor imagery showed an upper low centered near St. Louis, with a trough axis extending to the Arklatex. 00Z regional upper air soundings showed PWAT values have decreased to 1.7 inches, as drier midlevel air had entrained into the upper trough. Though reduced, these PWAT values are near the 75th climatological percentile and are more than adequate for flash flooding. 00Z HRRR depicts the MLCAPE to 2500 J/kg from east central AR through north MS late this afternoon where greatest storm coverage is expected. Areas outside of north MS may see a break from storms tonight, as the boundary layer stabilizes and weak midlevel shortwave ridging builds in from the north. A weak amplitude upper level trough will remain over the lower MS River Valley Sunday through Tuesday, as PWAT increases to over 2 inches. Scattered showers and thunderstorms will continue, with flash flooding and strong winds possible during the daylight hours. The western U.S. upper ridge/heat dome that was expected to arrive midweek will be delayed by a progressive upper level trough lifting through the Great Plains and Midwest. An associated cold front will sag into the Midsouth late Wednesday night into Thursday, providing a focus for thunderstorm development. Wednesday afternoon will still likely be hot, with prefrontal moisture driving heat indices the upper 90s. Following Thursday's storms, the front will wash out on Friday as a 594 dam 500mb ridge over the southern plains expands eastward. By Saturday, global model consensus shows the upper ridge amplifying over the lower and middle MS River Valley, with 500 mb heights reaching 595 dam. Mid 90s high temps are forecast for Saturday along with mid 70s dewpoints. This will likely drive heat indices over 100 over much of the Midsouth. PWB && .AVIATION... (12Z TAFS) Issued at 649 AM CDT Sat Jun 14 2025 This is essentially a persistence forecast as the upper low continues to rotate about the Tennessee Valley. Once again, this is a bonafide VCSH/VCTS scenario for the vast majority of the period; CAMs paint a very sporadic convective regime with a few windows of more organized TSRA. Winds remain from the south 5-10 kts today and will most likely go sub-5 kts or even calm overnight. The ample amount of moisture present in these conditions nudges toward overnight fog, but given the heavy cirrus cloud cover, this isn't necessarily a slam dunk fog event at this time. Details will become more clear with subsequent TAF cycles. CAD && .FIRE WEATHER... Issued at 210 AM CDT Sat Jun 14 2025 High humidity and light winds will prevail through the middle of next week. Showers and thunderstorms will remain possible each day. Hot and humid conditions are forecast for late next week, along with very light winds. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...CAD
In the hours before
Special weather statement, Jun 14, 8:34 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
834 AM CDT Sat Jun 14 2025
ARZ049-058-141400-
Phillips AR-Lee AR-
834 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LEE AND NORTH
CENTRAL PHILLIPS COUNTIES THROUGH 900 AM CDT...
At 834 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alfrey, or 8 miles south of Brinkley, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marvell, Moro, Aubrey, Garret Grove, Turkey Scratch, Vineyard, Oak
Forest, Thomasville, Big Creek Corner, and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3486 9110 3482 9079 3453 9091 3460 9105
3473 9105 3474 9110
TIME...MOT...LOC 1334Z 281DEG 13KT 3477 9116
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:48 PM CDT | Areal Flood Advisory | MEG | Crittenden, Lee, St. Francis | 2 hr |
| Jun 14, 6:30 AM CDT | Areal Flood Advisory | MEG | Crittenden, Lee, Phillips, St. Francis | 2 hr |
| Jun 14, 8:34 AM CDT | Special Weather Statement | MEG | Lee | 26 min |
| Jun 14, 8:44 AM CDT | Areal Flood Advisory | MEG | Crittenden, Lee, Phillips, St. Francis | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.